# SDR COMA2011011350006

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 26,800 hours, 23,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 26,800 hours, 23,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT SIDE CAP ANGLE OF FS 559 AT RBL 18.00.  REMOVED DAMAGE AND INSTALLED REPAIR IAW REO 601R-53-41-260.
